zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Variational analysis of marginal functions with applications to bilevel programming. (English) Zbl 1268.90127
Consider a (possibly nonsmooth) function $F:X\times Y\to \mathbb{R}$ defined on the product of two Banach spaces. By using techniques of nonsmooth differential calculus, the authors derive optimality conditions for a bilevel program of the form $$\text{minimize} \; F(x,y) \;\text{ subject }\; \text{ to } \;y\in S(x),$$ where $$S(x)= \text{Argmin}_{y\in G(x)}\varphi(x,y) $$ is in turn the solution set to another minimization problem depending on $x$.

MSC:
90C48Programming in abstract spaces
WorldCat.org
Full Text: DOI
References:
[1] Dempe, S.: Foundations of Bilevel Programming. Kluwer, Dordrecht (2003)
[2] Dempe, S., Dutta, J.: Is bilevel programming a special case of mathematical programming with complementarity constraints? Math. Program. (2011). To appear · Zbl 1235.90145
[3] Dempe, S., Dutta, J., Mordukhovich, B.S.: New necessary optimality conditions in optimistic bilevel programming. Optimization 56, 577--604 (2007) · Zbl 1172.90481 · doi:10.1080/02331930701617551
[4] Dempe, S., Zemkoho, A.B.: The bilevel programming problem: reformulations, constraint qualifications and optimality conditions. Math. Program. (2011). To appear · Zbl 1272.90086
[5] Ye, J.J.: Necessary optimality conditions for multiobjective bilevel programs Math. Oper. Res. 36(1), 165--184 (2011) · Zbl 1218.90180 · doi:10.1287/moor.1100.0480
[6] Ye, J.J., Zhu, D.L.: New necessary optimality conditions for bilevel programs by combining MPEC and the value function approach. SIAM J. Optim. 20, 1885--1905 (2010) · Zbl 1279.90187 · doi:10.1137/080725088
[7] Ye, J.J., Zhu, D.L.: Optimality conditions for bilevel programming problems. Optimization 33, 9--27 (1995) · Zbl 0820.65032 · doi:10.1080/02331939508844060
[8] Ye, J.J.: Nondifferentiable multiplier rules for optimization and bilevel optimization problems. SIAM J. Optim. 15, 252--274 (2004) · Zbl 1077.90077 · doi:10.1137/S1052623403424193
[9] Outrata, J.V.: On the numerical solution of a class of Stackelberg problems. ZOR-Methods Models Oper. Res. 34, 255--277 (1990) · Zbl 0714.90077
[10] Dempe, S., Dutta, J.: Bilevel programming with convex lower level problems. In: Dempe, S., Kalashnikov, V. (eds.) Optimization with Multivalued Mappings. Springer, New York (2006) · Zbl 1133.90015
[11] Dempe, S., Mordukhovich, B.S., Zemhoko, A.B.: Sensitivity analysis for two-level value functions with applications to bilevel programming. Preprint (2011)
[12] Mordukhovich, B.S.: Variational Analysis and Generalized Differentiation, I: Basic Theory. Springer, Berlin (2006)
[13] Mordukhovich, B.S.: Variational Analysis and Generalized Differentiation, II: Applications. Springer, Berlin (2006)
[14] Mordukhovich, B.S., Nam, N.M.: Variational stability and marginal functions via generalized differentiation. Math. Oper. Res. 30, 800--816 (2005) · Zbl 1284.90083 · doi:10.1287/moor.1050.0147
[15] Mordukhovich, B.S., Nam, N.M., Yen, N.D.: Subgradients of marginal functions in parametric mathematical programming. Math. Program. 116, 369--396 (2009) · Zbl 1177.90377 · doi:10.1007/s10107-007-0120-x
[16] Dinh, N., Mordukhovich, B.S., Nghia, T.T.A.: Subdifferentials of value functions and optimality conditions for DC and bilevel infinite and semi-infinite programs. Math. Program. 123, 101--138 (2010) · Zbl 1226.90102 · doi:10.1007/s10107-009-0323-4
[17] Henrion, R., Surowiec, T.M.: On calmness conditions in convex bilevel programming. Applic. Analysis (2011). To appear · Zbl 1247.90250
[18] Ye, J.J.: Constraint qualifications and KKT conditions for bilevel programming problems. Math. Oper. Res. 31, 811--824 (2006) · Zbl 1278.90437 · doi:10.1287/moor.1060.0219
[19] Bao, T.Q., Gupta, P., Mordukhovich, B.S.: Necessary conditions in multiobjective optimization with equilibrium constraints. J. Optim. Theory Appl. 135, 179--203 (2007) · Zbl 1146.90508 · doi:10.1007/s10957-007-9209-x
[20] Borwein, J.M., Zhu, Q.J.: Techniques of Variational Analysis. Springer, New York (2005) · Zbl 1076.49001
[21] Clarke, F.H.: Optimization and Nonsmooth Analysis. Wiley, New York (1983) · Zbl 0582.49001
[22] Rockafellar, R.T., Wets, R.-J.: Variational Analysis. Springer, Berlin (1998)
[23] Schirotzek, W.: Nonsmooth Analysis. Springer, Berlin (2007) · Zbl 1120.49001
[24] Rockafellar, R.T.: Directionally Lipschitzian functions and subdifferential calculus. Proc. Lond. Math. Soc. 39, 331--355 (1979) · Zbl 0413.49015 · doi:10.1112/plms/s3-39.2.331
[25] Rockafellar, R.T.: Extensions of subgradient calculus with applications to optimization. Nonlinear Anal. 9, 665--698 (1985) · Zbl 0593.49013 · doi:10.1016/0362-546X(85)90012-4
[26] Mordukhovich, B.S., Nam, N.M., Yen, N.D.: FrĂ©chet subdifferential calculus and optimality conditions in nondifferentiable programming. Optimization 55, 685--708 (2006) · Zbl 1121.49017 · doi:10.1080/02331930600816395